# SDR DALA2023120609993

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 32011
- Aircraft time: 15,715 hours, 6,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5019112) AFT LEFT OVERWING EMERGENCY EXIT LIGHT REMAINS ILLUMINATED IN FLIGHT. PERFORMED PHASE 2 LOAD. OPS CHK OK. OK FOR SVC.
